# SDR ASAA2016021215411

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,754 hours, 4,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9744
- Condition: Failed
- Location: Nr 2
- Part time: 12,781 hours, 4,095 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMB.  QRH PROCEDURE REFERENCED.  PACK LIGHT ILLUMINATES WHEN RECALL IS PUSHED AND EXTINGUISHES WHEN MASTER CAUTION IS RESET. ACFT GROUNDED.  PERFORMED BITE CHECK OF CR/H CONTROLLER NO DEFECTS FOUND. TURNED RT PACK ON AND FOUND THAT THERE IS VERY LITTLE AIRFLOW BEING PULLED OVER HEAT EXCHANGERS, APPROXIMATELY 3 MINUTES,  TURNED RT PACK OFF & TURNED LT PACK ON TO COMPARE AND FOUND LARGE AMOUNT FOR AIR FLOW INSTANTLY, TURNED LT PACK OFF & TURNED RT PACK BACK ON,  IT STARTED OPERATING NORMAL, SUSPECT THAT THE RT ACM IS NOT FUNCTIONING NORMAL.  R & R RT ACM REF AMM 21-51-04.  LEAK CHECK AND BITE TEST GOOD.
